# SDR 98FDEA00280

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 691541610
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0573:  WHILE WORKING NR0450 FOUND SHEAR TIE AT BS 720, LBL 5 - RBL 5 BETWEEN 28L-R WL 138 TO BE CORRODED AND OUT OF LIMITS.  REMOVED CORRODED SHEAR TIE AND FABRICATED NEW AND INSTALLED IAW BAC DRW 65-15939 AND FEDEX SRM 51-20-1 AND 51-20-2.
